# SDR UPS04242717

- Difficulty date: June 18, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs - Bs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CORROSION AT BS 640-680 S1L TO S4L.  ON INVESTIGATION CORROSION FOUND INTERNALLY ON SKIN PANEL AT BS 680 - 660 S4R, BS 620 S2L - 1L, BS 540 - 530 S2L REPAIR CARRIED OUT IAW SRM 51-30-2, 33-30-01 DRAWING 65-42370, AAAE EO 2004-61-006, UPS ENGINEERING FILE B727-5330-20718-A.
